Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

W00f

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  1. don't go for a cortisone shot, i had one and i still have a hole where it was done...i think it leaks sometimes, look into anti fungal treatments or antibiotics, seems like u have a pus pocket or calcium lump forming under your skin, btw..did this happen after u shaved a few days/weeks back in the same area..if theres facial hair near the area but not in the spot where the problem is..u may have an ingrown hair, dead skin or scar tissue will form around the hair folicle and keep it trapped under
  2. question, have u noticed if u had a breakout of acne in one spot..it sometimes shows up at the same time in another spot on a different part of the face or body the weird thing is cancer spreads thru the body in a similar way, one spot releases a chemical marker to another area thru the blood stream to contaminate another spot with the same problem. i figured it out over time after some derm injected a steroid into my face about 20ish yrs ago(he did it to reduce cystic outbreaks in my face, but
  3. could be a skin surface aneurysm if it's all blood, u might want to look into that if u have rapid clotting blood rapid clotting blood - example = you cut yourself, and by the time you reach for a napkin or something to stop the flow it's a clot/scab already if u have this check to make sure you don't have high sulfur levels( sufur saturated foods, drinks, meds can cause this)..indication of this is yellowing of the nails or toenails and rapid clotting i have rapid clotting, so i know what to lo
  4. Alright, I will continue with the ten mg until my six months r overAnd it's minor acne, but I haven't had even one pimple ever since I started on tane 1.5 month back. To achieve complete remission I'll complete my six months. I weigh 59kg btw. Will it be achieved? Oh my God, was washing my face and felt a bump on the left cheek. nooooo :'( I was taking cold m edicine's ibuprofen, agumentin and some syrups. Maybe they caused it? feel so miserable right now if theres no pus involved, then i
  5. if it's minor acne, i'd stick with the small doses and pray u don't get any major side effects...also avoid anything with vitamin a in it while you're on it. if it's moderate to severe..avoid accutane, it will cover up the problem but make other problems show up. it might be caused by something else..like an infection you don't know about. or a toxic reaction to something you are using, eating or drinking.
  6. i've had acne since i was 1.5yrs old..i've used everything i could think of..my parents pushed me to use accutane when i was in my mid 20's..it was hell. i was forced to endure 40mg of doses per day for 6 months then the family doctor pushed me up to 80mg for another year. i couldn't handle the side effects at a few points..my skin was on fire all the time. i had to put mothballs in my room just to get some sleep(it kinda numbed my skin from the smell), after a while my parents let me stop when
×